# SDR AALA202410027495

- Difficulty date: October 1, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 68,310 hours, 34,453 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5348008225200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FRAME FATENER HOLE AT FR 68 LEFT AND #1 DOOR STOP FITTING. REPAIRED FRAME PER SRM 53-41-12-300-011.
